AMS eContent Search Results
Matches for: msc=(46B50) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Gonzalo Martínez-Cervantes. Banach spaces with weak*-sequential dual ball. Proc. Amer. Math. Soc. 146 (2018) 1825-1832.
Abstract, references, and article information   
View Article: PDF

[2] José Rodríguez. On weak compactness in Lebesgue-Bochner spaces. Proc. Amer. Math. Soc. 144 (2016) 103-108.
Abstract, references, and article information   
View Article: PDF

[3] Gilles Godefroy and Narutaka Ozawa. Free Banach spaces and the approximation properties. Proc. Amer. Math. Soc. 142 (2014) 1681-1687.
Abstract, references, and article information   
View Article: PDF

[4] Cándido Piñeiro and Juan Manuel Delgado. $p$-Convergent sequences and Banach spaces in which $p$-compact sets are $q$-compact. Proc. Amer. Math. Soc. 139 (2011) 957-967. MR 2745647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fuchang Gao, Wenbo V. Li and Jon A. Wellner. How many Laplace transforms of probability measures are there?. Proc. Amer. Math. Soc. 138 (2010) 4331-4344. MR 2680059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ron Blei, Fuchang Gao and Wenbo V. Li. Metric entropy of high dimensional distributions. Proc. Amer. Math. Soc. 135 (2007) 4009-4018. MR 2341952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xavier Buff and Arnaud Chéritat. How regular can the boundary of a quadratic Siegel disk be?. Proc. Amer. Math. Soc. 135 (2007) 1073-1080. MR 2262908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Antonio Avilés. The unit ball of the Hilbert space in its weak topology. Proc. Amer. Math. Soc. 135 (2007) 833-836. MR 2262879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1

American Mathematical Society